Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The product of three inversions


Author: J. B. Wilker
Journal: Quart. Appl. Math. 47 (1989), 673-690
MSC: Primary 51M10; Secondary 51M05
DOI: https://doi.org/10.1090/qam/1031684
MathSciNet review: MR1031684
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 51M10, 51M05

Retrieve articles in all journals with MSC: 51M10, 51M05


Additional Information

DOI: https://doi.org/10.1090/qam/1031684
Article copyright: © Copyright 1989 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website